# SDR FDEA201703301017

- Difficulty date: March 30, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532704920000
- Condition: Corroded
- Location: Frames 25-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FROM FRAMES 25 AND 28, BETWEEN SEAT TRACKS -Y1959 AND -Y1456, SEAT TRACK ADAPTER BASE DECK PLATE, AND SEAT TRACK FLANGE HAVE CORROSION AND ALSO HAS ONE NUT PLATE DAMAGED.  DECK PLATE REPLACED.  SEAT TRACK AT -Y1456 FRAMES 26-28 WAS REPLACED IAW SRM 53-10-16, FIG 201. REMOVED CORROSION ON SEAT TRACK ADAPTER BASE AND FOUND WITHIN LIMITS IAW SRM 53-10-15.  MAJOR REPAIR.
